# SDR SIMA952044

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 3,221 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICT - FLT 3746 - AFTER TAKEOFF, LOST POWER TO NR 2 ENGINE, AND FIRE WARNING.  CREW ACTIVATED FIRE BOTTLE AND RETURNED TO ICT.  MAINTENANCE REPLACED THE NR 2 ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
